# SDR ABXA9800794

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Jammed
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) DIFFICULT TO OPEN AND WAS OCCASIONALLY JAMMING.  LUBRICATED LINKAGE.  WINDOW OPERATES NORMAL.
